Hi everybody - I have been on Cymbalta at 60mg for about a month, and still have all these weird side effects. Like, feeling disoriented, and out of sync with myself.. there's a humming in my head when I wake up, I feel alienated from the world, I feel weird. When does it go away? Is this normal? I'm tired of it. On the other hand, I don't feel so anxious or OCD anymore. I just don't feel right though.
The side effects generally only last the first few weeks of starting or increasing the dosage of Cymbalta. I recommend you discuss your feelings with your doctor. He may recommend you hang in there awhile longer but at least you'll feel more confident.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2012 • 5 answers
Posted 30 Jul 2012 • 5 answers
Posted 9 Jun 2013 • 3 answers
Good afternoon, I was put on 30 mg. Cymbalta and then increased to 60 mg.but the sexual side effects
Posted 17 Feb 2014 • 2 answers
Posted 15 Jan 2016 • 2 answers